# SDR JJBA20190630020

- Difficulty date: June 30, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 39,573 hours, 24,925 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00279
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 3,256 hours, 3,113 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

PRESSURIZATION FAILED IN AUTO MODE DURING CLIMB OUT, PRESS MANUAL MODE WORKED FINE. R&R PNEUMATIC OUTFLOW VALVE. OPS CHECK FAILED (PN 2099L011100 SN 02211)R&R ELECTROPNEUMATIC OUTFLOW VALE (PN 2097K011100 SN 00407). OPS CHECK FAILED. R&R DIGITAL AUTO CONTROLLER. OPS CHECK SAT.
